MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline; TRAY TTL VENT 100%SILI UM 16FR

MEDLINE INDUSTRIES LP Medline; TRAY TTL VENT 100%SILI UM 16FR
Model Number URO180816S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the patient had a (b)(6) catheter placed on second shift and during night shift the patient reported that the catheter fell out.The staff nurse noted that the catheter was not in place and the balloon of the catheter was deflated so another (b)(6) catheter was placed.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unwilling to provide further incident details to the manufacturer.The customer stated that they did not save samples to return for evaluation.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the indwelling (b)(6) catheter balloon deflated while inserted in the patient.The catheter fell out of the patient and was replaced with a new catheter.

Brand Name
Medline
Common Device Name
TRAY TTL VENT 100%SILI UM 16FR
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key13118080
Report Number1417592-2021-00232
Device Sequence Number11838475
Product Code OHR
UDI-Device Identifier10889942767038
UDI-Public10889942767038
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberURO180816S
Device Catalogue NumberURO180816S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2021
Initial Report FDA Received Date12/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown